RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 2, Pages 308–310 (Mi mz681)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Basis Property of Chains of Eigenfunctions for Certain Boundary-Value Problems

Ya. G. Buchaev

Daghestan State University

DOI: https://doi.org/10.4213/mzm681

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:2, 274–276

Bibliographic databases:

Received: 08.07.2000

Citation: Ya. G. Buchaev, “Basis Property of Chains of Eigenfunctions for Certain Boundary-Value Problems”, Mat. Zametki, 69:2 (2001), 308–310; Math. Notes, 69:2 (2001), 274–276

Citation in format AMSBIB
\Bibitem{Buc01}
\by Ya.~G.~Buchaev
\paper Basis Property of Chains of Eigenfunctions for Certain Boundary-Value Problems
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 2
\pages 308--310
\mathnet{http://mi.mathnet.ru/mz681}
\crossref{https://doi.org/10.4213/mzm681}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1830230}
\zmath{https://zbmath.org/?q=an:1029.34072}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 2
\pages 274--276
\crossref{https://doi.org/10.1023/A:1002888722513}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168619500029}


Linking options:
  • http://mi.mathnet.ru/eng/mz681
  • https://doi.org/10.4213/mzm681
  • http://mi.mathnet.ru/eng/mz/v69/i2/p308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yakubov Ya., “Fold Completeness of a System of Root Vectors of a System of Unbounded Polynomial Operator Pencils in Banach Spaces. II. Application”, Sci. China-Math., 56:1 (2013), 105–122  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:116
    Full text:37
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019